# SDR SWIA202158477

- Difficulty date: March 14, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR FORMER @ FS 347.25      (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED PAX DOOR FORMER P/N 601R318034-1 AT FS 347.25. PRESSURE CHECK GOOD. NO DEFECTS NOTED. REF: CRJ 900 SRM 51-42-06-001-001 (A01), CRJ 900 AMM 51-42-21-001-001 (A01), AND DWG 601R31702 REV. N. SEE CONTINUE CARD FOR DETAILS.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
